# SDR SIMA20210628002

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 14,428 hours, 9,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER CEILING PANEL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #3 EMERGENCY BATTERY IAW ERJ 175 AMM 33-50-01. OPERATIONAL TEST GOOD.
